Alert archive / Alabama / Flash Flood Warnings in 2013
Flash Flood Warning 32, NWS Birmingham, AL
NWS Birmingham, AL issued this flash flood warning at Jul 11, 2013, 5:41 AM CDT for Greene County, Hale County, Perry County, Alabama. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 11, 2013, 5:41 AM CDT (10:41 UTC)
- Expired
- Jul 11, 2013, 8:30 AM CDT
- In force
- 3 hr
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Greene County, AL, Hale County, AL, Perry County, AL
The radar
The Birmingham radar (KBMX), 109 km from the middle of the area, began a volume at 10:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 11, 6:30 AM CDT | FLASH FLOOD | 4 Wsw Newbern, AL | TEN HOMES SUSTAINED WATER DAMAGE DUE TO FLASH FLOODING. THE WATER DEPTH IN SOME OF THE HOMES WAS APPROXIMATELY ONE TO ONE AND A HALF FEET. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 49 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 10.7 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 114 J/kg
- Mixed-layer CIN
- -199 J/kg
- Mixed-layer LCL
- 1451 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 53 m²/s²
- 0-3 km storm-relative helicity
- 75 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
399
WGUS54 KBMX 111041
FFWBMX
ALC063-065-105-111330-
/O.NEW.KBMX.FF.W.0032.130711T1041Z-130711T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
541 AM CDT THU JUL 11 2013
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHEASTERN GREENE COUNTY IN WEST CENTRAL ALABAMA...
SOUTHERN HALE COUNTY IN WEST CENTRAL ALABAMA...
WESTERN PERRY COUNTY IN ALABAMA...
* UNTIL 830 AM CDT
* AT 540 AM CDT...NATIONAL WEATHER SERVICE INDICATED SLOW MOVING
THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA.
RAINFALL OF UP TO 3.5 INCHES HAS OCCURRED IN SOUTHERN HALE AND
WESTERN PERRY COUNTIES...WITH AN ADDITIONAL 1 TO 2 INCHES POSSIBLE.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
EUTAW...GREENSBORO...ARCOLA...DUFFYS BEND...EVANSVILLE...
FORKLAND...GREENSBORO MUNICIPAL AIRPORT...NEWBERN...SAWYERVILLE...
THORNHILL...VAIDEN...WALDEN QUARTERS AND WEDGEWORTH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS SITUATION. RAINFALL FROM PERSISTENT RAINBANDS
WILL PRODUCE FLOODING IN LOW LYING AREAS AND ALONG STREETS. MANY
ROADS WILL BE IMPASSABLE DUE TO HIGH WATER AND DRIVING IS NOT
RECOMMENDED DURING THE NEXT SEVERAL HOURS.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
BIRMINGHAM.
&&
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758 OR TWEET YOUR REPORT USING HASHTAG ALWX
LAT...LON 3284 8736 3252 8735 3249 8737 3248 8773
3252 8773 3252 8782 3254 8783 3254 8787
3257 8787 3259 8790 3261 8788 3259 8786
3261 8784 3263 8794 3287 8795
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this flash flood warning went out at Jul 11, 4:13 AM CDT, 1 hour 28 minutes earlier.
Area forecast discussion, Jul 11, 4:13 AM CDT, 1 hour 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 413 AM CDT THU JUL 11 2013 .DISCUSSION... WOW. BIG OUTFLOW BOUNDARY AND ASSOCIATED MCS MOVING SSW ACROSS THE CWA THIS MORNING HAS PLAYED HAVOC WITH THE FIRST PERIOD FORECAST. OBVIOUSLY NEEDED TO GO WITH CATEGORICAL POPS DOWNSTREAM OF ONGOING CONVECTION...AND TRY TO ANTICIPATE ITS EXIT OUT OF THE AREA (OR ITS EVENTUAL DEMISE). THE BIG QUESTION THEN BECOMES WHETHER OR NOT THIS MCS PUTS A DAMPER ON ADDITIONAL DEVELOPMENT LATER TODAY. JUST FROM EXPERIENCE...I WOULD HEDGE MY BET THAT CONVECTIVE DEVELOPMENT LATER TODAY WILL BE SUPPRESSED -- OR AT LEAST BE MORE LIMITED IN AREA COMPARED TO WHAT WAS PREVIOUSLY THOUGHT. DRY AIR IS ACTUALLY FORECAST TO COME IN TO ALABAMA FROM THE NORTHWEST TONIGHT...THANKS TO A SUMMER VERSION OF A COLD FRONT. THAT SHOULD GIVE US A RESPITE FROM THE VERY MOIST TROPICAL AIR MASS WE'VE BEEN DEALING WITH...AND LIMIT CONVECTIVE ACTIVITY ON FRIDAY AND SATURDAY. THAT RESPITE DOESN'T STICK AROUND LONG HOWEVER...AS THE MODELS ADVERTISE A RETURN TO EASTERLY AND SOUTHEASTERLY FLOW THAT BRINGS GULF AND ATLANTIC MOISTURE BACK INTO THE STATE SUNDAY INTO THE START OF NEXT WEEK. THAT SHOULD BE GOOD ENOUGH FOR AT LEAST CLIMO- LEVEL POPS (OR BETTER) THROUGH THE REST OF THE EXTENDED PERIOD. /61/ && .AVIATION... 06Z TAF DISCUSSION. THUNDERSTORM COMPLEX HAS MAINTAINED ORGANIZATION TONIGHT AS IT HAS PUSHED SOUTHWARD INTO NORTHERN CENTRAL ALABAMA. CURRENT TIMING BRINGS THE STORMS INTO ANB AND BHM AROUND 06Z...AND EET AT 730Z. NOT CONFIDENT ON HOW ORGANIZED STORMS WILL BE AT THAT TIME...AS SOME WEAKENING IS NOTICED ON CURRENT RADAR TRENDS. AS RAIN ENDS...PATCHY FOG IS POSSIBLE. WITH EXTENSIVE HIGH CLOUDS AROUND...DO NOT EXPECT VIS TO DROP BELOW MVFR. ACROSS THE SOUTH...A LOW STRATUS DECK HAS DEVELOPED AT MGM AND TOI...AND IS EXPECTED TO REMAIN ACROSS THE AREA THROUGH THE REMINDER OF THE NIGHT. SOME FLUCTUATION OF CIG IS POSSIBLE IF OUTFLOW WINDS CAN MAKE IT THAT FAR SOUTH FROM THE CONVECTION IN THE NORTH. GENERALLY...IFR TO LIFR CIGS ARE EXPECTED. A WEAK FRONT WILL PUSH SOUTHWARD THROUGH THE AREA TOMORROW. LOOKS LIKE THE CONVECTION TONIGHT WILL IMPEDE CONVECTIVE DEVELOPMENT ALONG THE FRONT DURING THE MORNING HOURS ACROSS THE NORTH...WITH MORE WIDESPREAD CONVECTION DEVELOPING ACROSS THE SOUTH AFTER 18Z. WILL CARRY VCTS ACROSS THE NORTH FOR NOW. A COUPLE ROUNDS OF STORMS ARE POSSIBLE AT EACH TERMINAL...BUT TIMING IS DIFFICULT GIVEN THE UNCERTANITY OF HOW THINGS WILL TRANSPIRE OVERNIGHT. 14 && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 86 70 87 69 86 / 40 20 10 10 20 ANNISTON 84 71 87 70 84 / 40 30 10 10 20 BIRMINGHAM 86 72 88 70 87 / 50 20 10 10 10 TUSCALOOSA 87 73 89 70 89 / 90 30 10 10 10 CALERA 85 72 88 71 86 / 50 30 10 10 10 AUBURN 82 72 86 70 84 / 50 30 30 10 30 MONTGOMERY 85 73 89 72 88 / 80 30 30 10 30 TROY 83 72 87 71 86 / 60 40 30 10 30 && .BMX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jul 10, 9:03 PM CDT, 8 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 903 PM CDT WED JUL 10 2013 ALZ011>015-017>050-120215- MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE- CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA- CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA- CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON- BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- 903 PM CDT WED JUL 10 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 11, 1:27 AM CDT, 4 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
127 AM CDT THU JUL 11 2013
ALZ014-015-110715-
WALKER AL-WINSTON AL-
127 AM CDT THU JUL 11 2013
...SIGNIFICANT WEATHER ADVISORY FOR WINSTON AND NORTHEASTERN WALKER
COUNTIES UNTIL 215 AM CDT...
AT 124 AM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A SEVERAL
STRONG THUNDERSTORMS ACROSS WINSTON COUNTY...WITH THE STRONGEST ONE
NEAR NEAR ARLEY...MOVING SOUTHEAST AT 15 MPH. ADDITIONAL STORMS WILL
IMPACT NORTHERN WINSTON AND SLIDE OVER THE SAME AREA.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORMS...ALONG WITH
HEAVY RAIN AND VERY FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
JASPER...
SUMITON...
DORA...
CORDOVA...
LAKE SHORE...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3429 8730 3417 8710 3399 8710 3397 8713
3396 8710 3390 8708 3390 8701 3384 8696
3380 8696 3379 8697 3377 8703 3373 8703
3370 8730 3397 8740 3423 8755
TIME...MOT...LOC 0625Z 327DEG 15KT 3403 8718Special weather statement, Jul 11, 2:15 AM CDT, 3 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
215 AM CDT THU JUL 11 2013
ALZ011-013>015-110800-
FAYETTE AL-MARION AL-WALKER AL-WINSTON AL-
215 AM CDT THU JUL 11 2013
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN WINSTON...WESTERN
WALKER...MARION AND FAYETTE COUNTIES UNTIL 300 AM CDT...
AT 213 AM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A SEVERAL
STRONG THUNDERSTORMS FROM BEAR CREEK TO NEAR LYNN...MOVING SOUTHEAST
AT 25 MPH. THE OVERALL MOVEMENT IS TO THE SOUTHEAST...HOWEVER...THE
LINE WILL ALSO DEVELOP WESTWARD AS WELL.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
CARBON HILL...
FAYETTE...
GLEN ALLEN...
ASHBANK...
POPLAR SPRINGS...
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3431 8747 3360 8719 3357 8721 3358 8732
3359 8732 3359 8737 3360 8738 3361 8763
3359 8764 3360 8794 3431 8797
TIME...MOT...LOC 0713Z 336DEG 20KT 3401 8757Special weather statement, Jul 11, 2:57 AM CDT, 2 hours 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
257 AM CDT THU JUL 11 2013
ALZ011-110845-
MARION AL-
257 AM CDT THU JUL 11 2013
...SIGNIFICANT WEATHER ADVISORY FOR MARION COUNTY UNTIL 345 AM CDT...
AT 257 AM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR HACKLEBURG...OR 13 MILES NORTHWEST OF HALEYVILLE...
MOVING SOUTHEAST AT 15 MPH. THE ACTIVITY IS ALSO EXPECTED TO DEVELOP
TO THE WEST AS WELL.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
HAMILTON...
WINFIELD...
HACKLEBURG...
WESTON...
BRINN...
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3431 8764 3413 8763 3412 8764 3391 8764
3392 8793 3392 8795 3402 8795 3402 8799
3405 8799 3406 8801 3432 8808
TIME...MOT...LOC 0757Z 331DEG 13KT 3430 8782Special weather statement, Jul 11, 3:09 AM CDT, 2 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
309 AM CDT THU JUL 11 2013
ALZ032-110845-
HALE AL-
309 AM CDT THU JUL 11 2013
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN HALE COUNTY UNTIL 345 AM
CDT...
AT 309 AM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR GREENSBORO...MOVING SOUTH AT 15 MPH.
PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
GREENSBORO...
GREENSBORO MUNICIPAL AIRPORT...
NEWBERN...
CEDARVILLE...
LANEVILLE...
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3259 8775 3259 8774 3260 8775 3281 8768
3280 8752 3266 8751 3265 8752 3248 8753
3248 8772 3252 8773 3253 8777
TIME...MOT...LOC 0809Z 009DEG 13KT 3272 8759Special weather statement, Jul 11, 3:32 AM CDT, 2 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
332 AM CDT THU JUL 11 2013
ALZ012-110915-
LAMAR AL-
332 AM CDT THU JUL 11 2013
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN LAMAR COUNTY UNTIL 415
AM CDT...
AT 332 AM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR GUIN...OR 9 MILES SOUTH OF HAMILTON...MOVING
SOUTHWEST AT 25 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
SULLIGENT...
VERNON...
BEAVERTON...
CREWS...
BLOOMING GROVE...
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3406 8815 3405 8799 3402 8799 3402 8795
3372 8796 3375 8821
TIME...MOT...LOC 0832Z 043DEG 21KT 3401 8795Special weather statement, Jul 11, 3:42 AM CDT, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
342 AM CDT THU JUL 11 2013
ALZ011-013-110930-
FAYETTE AL-MARION AL-
342 AM CDT THU JUL 11 2013
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MARION AND WESTERN
FAYETTE COUNTIES UNTIL 430 AM CDT...
AT 342 AM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR GU-WIN...OR 7 MILES NORTHWEST OF WINFIELD...MOVING
SOUTH AT 20 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
WINFIELD...
FAYETTE...
GUIN...
GU-WIN...
GLEN ALLEN...
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3410 8799 3410 8778 3353 8766 3353 8794
3402 8795 3402 8799
TIME...MOT...LOC 0842Z 357DEG 21KT 3400 8788The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 10, 7:28 PM CDT | Special Weather Statement | BMX | Sumter | 47 min |
| Jul 10, 10:39 PM CDT | Special Weather Statement | BMX | Cherokee | 51 min |
| Jul 10, 11:17 PM CDT | Special Weather Statement | BMX | Etowah | 43 min |
| Jul 10, 11:28 PM CDT | Special Weather Statement | BMX | Cherokee | 32 min |
| Jul 10, 11:46 PM CDT | Special Weather Statement | BMX | Blount, Calhoun, Cleburne, St. Clair | 44 min |
| Jul 11, 12:15 AM CDT | Areal Flood Advisory | BMX | Cherokee | 60 min |
| Jul 11, 12:18 AM CDT | Special Weather Statement | BMX | Fayette | 42 min |
| Jul 11, 12:37 AM CDT | Special Weather Statement | BMX | Winston | 53 min |
| Jul 11, 1:04 AM CDT | Areal Flood Advisory | BMX | Winston | 3 hr |
| Jul 11, 1:27 AM CDT | Special Weather Statement | BMX | Walker, Winston | 48 min |
| Jul 11, 2:15 AM CDT | Special Weather Statement | BMX | Fayette, Marion, Walker | 45 min |
| Jul 11, 2:26 AM CDT | Areal Flood Advisory | BMX | Marion | 3 hr |
| Jul 11, 2:57 AM CDT | Special Weather Statement | BMX | Marion | 48 min |
| Jul 11, 3:09 AM CDT | Special Weather Statement | BMX | Hale | 36 min |
| Jul 11, 3:32 AM CDT | Special Weather Statement | BMX | Lamar | 43 min |
| Jul 11, 3:42 AM CDT | Special Weather Statement | BMX | Fayette | 48 min |
| Jul 11, 3:54 AM CDT | Flash Flood Warning | BMX | Fayette, Lamar, Marion | 3 hr |
| Jul 11, 4:23 AM CDT | Areal Flood Advisory | BMX | Dallas, Marengo, Perry | 112 min |
| Jul 11, 4:32 AM CDT | Areal Flood Advisory | BMX | Fayette, Lamar, Pickens, Tuscaloosa | 3 hr |
| Jul 11, 4:55 AM CDT | Areal Flood Advisory | BMX | Autauga | 2 hr |
| Jul 11, 5:00 AM CDT | Flash Flood Warning | BMX | Marengo, Perry | 3 hr |
| Jul 11, 5:15 AM CDT | Areal Flood Advisory | BMX | Hale | 2 hr |
| Jul 11, 5:58 AM CDT | Areal Flood Advisory | BMX | Lowndes, Montgomery | 3 hr |
| Jul 11, 6:46 AM CDT | Areal Flood Advisory | BMX | Marengo, Sumter | 119 min |
| Jul 11, 7:19 AM CDT | Special Weather Statement | BMX | Marengo | 26 min |
Nearby
Flash Flood Warnings in Alabama, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.